Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of the Lax equivalence theorem


Author: Martin H. Schultz
Journal: Proc. Amer. Math. Soc. 17 (1966), 1034-1035
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0198262-1
MathSciNet review: 0198262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918
  • [2] Martin H. Schultz, Difference methods for Cauchy problems in 𝑆′, J. Math. Mech. 16 (1967), 1117–1129. MR 0216146
  • [3] K. Yosida, Functional analysis, Springer-Verlag, Berlin, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0198262-1
Article copyright: © Copyright 1966 American Mathematical Society